MathSciNet Relay Station
MathSciNet bibliographic data
MR409393 10J20 (05A19)
Andrews, George E. On identities implying the Rogers-Ramanujan identities. Houston J. Math. 2 (1976), no. 3, 289–298.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement